HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 18 no. 3-4 : [7]

検索結果表示: 1 - 7 / 7
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Shimogaki, TetsuyaA CHARACTERIZATION OF MODULAR NORMS IN TERMS OF SIMILAR TRANSFORMATIONS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1965年
bulletin (article)Tominaga, HisaoON NAGAHARA'S THEOREM-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1965年
bulletin (article)Miyashita, YôichiON QUASI-INJECTIVE MODULES A Generalization of the Theory of Completely Reducible Modules-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1965年
bulletin (article)Nagai, Tamao; Kôjyô, HidemaroON SOME CONSIDERATIONS OF HYPERSURFACES IN CERTAIN ALMOST COMPLEX SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1965年
bulletin (article)Tsukada, Kunio; Itô, TakashiON A REPRESENTATION OF A CERTAIN LINEAR TRANSFORMATION ON VECTOR LATTICES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1965年
bulletin (article)Uchiyama, SaburôON THE DISTRIBUTION OF INTEGERS REPRESENTABLE AS A SUM OF TWO $h$ -TH POWERS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1965年
bulletin (article)Amemiya, Ichirô; Ando, TsuyoshiON THE CLASS OF FUNCTIONS INTEGRABLE IN A CERTAIN GENERALIZED SENSE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1965年
検索結果表示: 1 - 7 / 7

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学